# SDR SWIA20241116

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,347 hours, 41,774 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Failed
- Location: System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXTERNAL DAMAGE TO FUSELAGE SKIN AT FR. FS379.00 STGR 20L MARKED (C-CHECK RO 04/30/2025)  PERFORMED EXTERNAL DOUBLER REPAIR ON FUSELAGE SKIN AT FS379.00 BETWEEN STGR-19L THRU STGR-21L PER CRJ200 SRM 53-00-31. PERFORMED LEAK CHECK OF DOUBLER REPAIR PER CRJ200 AMM 21-32-00-863-801. LEAK CHECK GOOD.
